Asymptotic behavior of the best approximations for the functions in Lp

Authors

  • S. A. Pichugov Днепропетр. нац. ун-т ж.-д. трансп.

Abstract

The asymptotic behavior of the ratio E_n (f)_p/ω(f, α/ n)_p is studied for individual periodic functions f \in L_p.

Published

25.06.1993

Issue

Section

Short communications

How to Cite

Pichugov, S. A. “Asymptotic Behavior of the Best Approximations for the Functions in L_p”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 6, June 1993, pp. 867–870, https://umj.imath.kiev.ua/index.php/umj/article/view/5876.